Certain hereditary properties and metrizability in generalized ordered spaces
Fundamenta Mathematicae, Tome 107 (1980) no. 1, pp. 71-84
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Harold Bennett 1 ; David Lutzer 1
@article{10_4064_fm_107_1_71_84,
author = {Harold Bennett and David Lutzer},
title = {Certain hereditary properties and metrizability in generalized ordered spaces},
journal = {Fundamenta Mathematicae},
pages = {71--84},
year = {1980},
volume = {107},
number = {1},
doi = {10.4064/fm-107-1-71-84},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-107-1-71-84/}
}
TY - JOUR AU - Harold Bennett AU - David Lutzer TI - Certain hereditary properties and metrizability in generalized ordered spaces JO - Fundamenta Mathematicae PY - 1980 SP - 71 EP - 84 VL - 107 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-107-1-71-84/ DO - 10.4064/fm-107-1-71-84 LA - en ID - 10_4064_fm_107_1_71_84 ER -
%0 Journal Article %A Harold Bennett %A David Lutzer %T Certain hereditary properties and metrizability in generalized ordered spaces %J Fundamenta Mathematicae %D 1980 %P 71-84 %V 107 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-107-1-71-84/ %R 10.4064/fm-107-1-71-84 %G en %F 10_4064_fm_107_1_71_84
Harold Bennett; David Lutzer. Certain hereditary properties and metrizability in generalized ordered spaces. Fundamenta Mathematicae, Tome 107 (1980) no. 1, pp. 71-84. doi: 10.4064/fm-107-1-71-84
Cité par Sources :